# SDR UIEA2016031000146

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD TE FLAP, UPPER SURFACE HAS A DENT 86" IN FROM O/BEND.  REMOVED DAMAGE PREPPED FOR & APPLIED REPAIR IAW SRM 51-70-10 REPAIR 2.  PAINTED REPAIR IAW AMM 51-24-22.
